# SDR A6WA200440113

- Difficulty date: August 6, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 VIBRATION EXCEEDED LIMITS AT V1 WITH CONSTANT AIRFRAME VIBRATION INDICATION GOT OVER 3. REMOVED AND REPLACED NR 2 ENGINE DUE TO HIGH VIBRATION IAW AMM 72-10.  (M)
